Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access January 10, 2009

Halphen pencils on weighted Fano threefold hypersurfaces

Ivan Cheltsov and Jihun Park
From the journal Open Mathematics

Abstract

On a general quasismooth well-formed weighted hypersurface of degree Σi=14 a i in ℙ(1, a 1, a 2, a 3, a 4), we classify all pencils whose general members are surfaces of Kodaira dimension zero.

[1] Cheltsov I., Elliptic structures on weighted three-dimensional Fano hypersurfaces, Izv. Ross. Akad. Nauk Ser. Mat., 2007, 71, 765–862 (in Russian) 10.1070/IM2007v071n04ABEH002375Search in Google Scholar

[2] Cheltsov I., Park J., Weighted Fano threefold hypersurfaces, J. Reine Angew. Math., 2006, 600, 81–116 10.1515/CRELLE.2006.087Search in Google Scholar

[3] Cheltsov I., Park J., Halphen Pencils on weighted Fano threefold hypersurfaces (extended version), preprint available at arXiv:math/0607776 Search in Google Scholar

[4] Corti A., Singularities of linear systems and 3-fold birational geometry, London Math. Soc. Lecture Note Ser., 2000, 281, 259–312 10.1017/CBO9780511758942.007Search in Google Scholar

[5] Corti A., Pukhlikov A., Reid M., Fano 3-fold hypersurfaces, London Math. Soc. Lecture Note Ser., 2000, 281, 175–258 10.1017/CBO9780511758942.006Search in Google Scholar

[6] Dolgachev I.V., Rational surfaces with a pencil of elliptic curves, Izv. Akad. Nauk SSSR Ser. Mat., 1966, 30, 1073–1100 (in Russian) Search in Google Scholar

[7] Kawamata Y., Divisorial contractions to 3-dimensional terminal quotient singularities, Higher-dimensional complex varieties (Trento, 1994), de Gruyter, Berlin, 1996, 241–246 Search in Google Scholar

[8] Kawamata Y., Matsuda K., Matsuki K., Introduction to the minimal model problem, Advanced Studies in Pure Mathematics, 1987, 10, 283–360 Search in Google Scholar

[9] Ryder D., Classification of elliptic and K3 fibrations birational to some ℚ-Fano 3-folds, J. Math. Sci. Univ. Tokyo, 2006, 13, 13–42 Search in Google Scholar

[10] Ryder D., The Curve Exclusion Theorem for elliptic and K3 fibrations birational to Fano 3-fold hypersurfaces, preprint available at arXiv:math.AG/0606177 Search in Google Scholar

[11] Shokurov V.V., Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat., 1993, 40, 95–202 http://dx.doi.org/10.1070/IM1993v040n01ABEH00186210.1070/IM1993v040n01ABEH001862Search in Google Scholar

Published Online: 2009-1-10
Published in Print: 2009-3-1

© 2009 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow